Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
Model Number
37800
Medical Device Problem Code
No Apparent Adverse Event (3189)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
05/12/2025
Type of Reportable Event
Death
Event or Problem Description
Product returned to medtronic for analysis: reported in medtronic database.Received from (b)(6) in (b)(6).Coded as c-500 non-complaint at medtronic and closed.Originally implanted on (b)(6) 2022.
New Search
Submit an Adverse Event Report
Brand Name
ENTERRA II IPG
Common Device Name
GASTRIC STIMULATOR
Manufacturer
(Section D)
ENTERRA MEDICAL, INC.
5353 wayzata blvd., ste. 400
saint louis park MN 55416
MDR Report Key
22371303
Report Number
3027386225-2025-00081
Device Sequence Number
7971978
Product Code
LNQ
UDI-Device Identifier
00763000449704
UDI-Public
00763000449704
Combination Product (Y/N)
N
PMA/510(K) Number
H990014
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/06/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
37800
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/01/2025
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Death;
Patient Sex
Unknown